# SDR CALA9700520

- Difficulty date: March 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68041
- Make and model: Doug DC-10-10
- Aircraft serial: 46900
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AN 8 INCH CRACK IN COWL TO VERTICAL STABILIZER Z-ANGLE AT ACCESS 364QR.  THE CRACKED AREA WAS REMOVED, A REPLACEMENT PART WAS FABRICATED AND INSTALLED IAW SRM 55-31-01 AND 51-31-01.
